SIGN UP

Mini-Pill

Avatar Image
LadyCG | 02:38 Wed 01st May 2019 | Body & Soul
5 Answers
I'm 5 days into the no-break progestogen-only mini-pill, Cerelle. I have insomnia, back-ache, intermittent headache, nausea and crippling breast pain. These are all the typical cyclical symptoms which prompted me to go on the "no-period" pill in the first place.

Are these just "bedding-in" symptoms or do they respresent poor tolerance?

I have an appointment in a couple of weeks with Gynae Surgeon but I'm trying to avoid major surgery for the time being due to work, travel and personal commitments.

Opinions appreciated, thanks.

Answers

1 to 5 of 5rss feed

Best Answer

No best answer has yet been selected by LadyCG. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Morning CG xxx
I don't know if this will help. My medical knowledge doesn't go that far.

https://www.netdoctor.co.uk/medicines/sexual/a8923/cerelle-desogestrel/

Not my area of expertise Lady but for what it is worth, in that going on the pill for non contraceptive reasons e.g PMT i feel that you do need to give it time to "bed in" as you aptly put it.
This being your first cycle, perhaps you are asking too much too quickly.
You can take the normal Pill continuously to avoid periods. It’s not harmful at all.
Question Author
A combined pill would have a disasterous effect upon me, Clo-Jo. The last thing I need is more Oestrogen.
Oh, sorry, Lady.

1 to 5 of 5rss feed

Do you know the answer?

Mini-Pill

Answer Question >>